2018
Том 70
№ 9

All Issues

Korenkov M. E.

Articles: 5
Brief Communications (Ukrainian)

On the asymptotic of associate sigma-functions and Jacobi theta-functions

Kharkevych Yu. I., Korenkov M. E.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 8. - pp. 1149-1152

For the associated sigma-functions, Jacobi theta-functions, and their logarithmic derivatives, we present asymptotic formulas valid outside an efficiently constructed exceptional sets of discs.

Brief Communications (Russian)

On the Asymptotics of Some Weierstrass Functions

Kharkevych Yu. I., Korenkov M. E., Zaionts Yu.

↓ Abstract

Ukr. Mat. Zh. - 2015. - 67, № 1. - pp. 135–138

For Weierstrass functions σ(z) and ζ(z), we present the asymptotic formulas valid outside the efficiently constructed exceptional sets of discs that are much narrower than in the known asymptotic formulas.

Article (Ukrainian)

Asymptotic behavior of the logarithmic derivative of an entire function of zero order

Gol'dberg A. A., Korenkov M. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 291–298

Article (Ukrainian)

Asymptotic behavior of the logarithmic derivative of an entire function of completely regular growth

Gol'dberg A. A., Korenkov M. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 25–32

Article (Russian)

Asymptote of derivatives of the logarithmic product of entire functions

Korenkov M. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 455–463